# SDR AALA990221

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15L CRACKED JUST FORWARD OF LEFT WING ICE LIGHTS.  REMOVED DAMAGE SECTION OF STRINGER COMPLETED STRINGER REPAIR PER SRM 53-10-3 FIG 1 DETAIL II.  (M)
